# SDR C2XAOOCL087

- Difficulty date: October 27, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N16501
- Make and model: Emb EMB-135ER
- Aircraft serial: 145145
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED A STRONG SMELL OF JET FUMES WHEN THE APU RUNS PACK NR 1. MX RAN APU AND CHECKED FOR LEAKS, NO LEAKS FOUND ALSO RAN PACK AND NO FUMES WERE NOTED. A/C WAS RELEASED FOR SERVICE.
